# SDR SWAA2025092905644

- Difficulty date: August 18, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BTW BS 986.5 TO BS 992.8 RBL 34 WL 208.1 AT AFT GALLEY AREA.  REPLACED WEB AND FASTENERS LOCATED BTW BS 986.5 TO BS 1016 RBL 32 TO RBL 45 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 ; AND DWG: 147A5700 SHEET: 123 REV: A.
